# SDR YENA201907170406

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 65,908 hours, 23,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT CABIN WET AREA BET FRAME 69-70 AT STRINGER 23L SHEAR PLATE INTERCOSTAL HAD GOUGES; REF N/R 440594-44535 REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-72-11, 51-42-11.
